# SDR IPXA2017071119176

- Difficulty date: July 10, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 95,883 hours, 17,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: MS25307272
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR OPENED ON IT`S OWN WHEN THE ARM LEVER WAS DEACTIVATED.   REPLACED SWITCH 51-1013 IAW WD 52-11-01. OPS CHECKED OK.
